# SDR DALA2017052304138

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 43,741 hours, 30,120 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE MESSAGE ON OAP.  PERFORMED OPERATION CHECKS IAW MM. OPERATION CHECKS GOOD.
